Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 14, 2011, 4:16 PM EST. It took effect at Dec 14, 2011, 10:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2011, 4:16 PM EST (21:16 UTC)
- In effect from
- Dec 14, 2011, 10:00 PM EST
- Expired
- Dec 15, 2011, 3:39 PM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
944 WHUS71 KCLE 142116 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 416 PM EST WED DEC 14 2011 LEZ142>149-150530- /O.NEW.KCLE.SC.Y.0066.111215T0300Z-111215T2100Z/ /O.NEW.KCLE.GL.A.0006.111215T2100Z-111216T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 416 PM EST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS OVERNIGHT AND THURSDAY. WINDS WILL INCREASE FURTHER ON THURSDAY NIGHT BEHIND A COLD FRONT AND GALE FORCE WINDS ARE POSSIBLE. WAVES WILL INCREASE FROM 2 TO 4 FEET TONIGHT TO AS HIGH AS 7 TO 10 FEET EAST OF WILLOWICK ON THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-150530- /O.NEW.KCLE.GL.A.0006.111215T2100Z-111216T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 416 PM EST WED DEC 14 2011 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * SOUTHWEST TO WESTERLY GALES OF 35 KNOTS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. WAVES WILL BUILD TO 4 TO 7 FEET ACROSS WESTERN LAKE ERIE AND 7 TO 10 ACROSS EASTERN LAKE ERIE BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
829 WHUS71 KCLE 150337 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1037 PM EST WED DEC 14 2011 LEZ142>149-151145- /O.CON.KCLE.SC.Y.0066.000000T0000Z-111215T2100Z/ /O.CON.KCLE.GL.A.0006.111215T2100Z-111216T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1037 PM EST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * SOUTH TO SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS OVERNIGHT AND THEN POSSIBLY INCREASE TO 35 KNOTS THURSDAY AND CONTINUE INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY AND GALE FORCE WINDS ARE POSSIBLE. WAVES WILL BUILD TO 8 TO 11 FEET BY THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-151145- /O.CON.KCLE.GL.A.0006.111215T2100Z-111216T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1037 PM EST WED DEC 14 2011 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * SOUTH TO SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS OVERNIGHT AND THEN POSSIBLY INCREASE TO 35 KNOTS THURSDAY AND CONTINUE INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY AND GALE FORCE WINDS ARE POSSIBLE. WAVES WILL BUILD TO 8 TO 11 FEET BY THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LOMBARDY
968 WHUS71 KCLE 150918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EST THU DEC 15 2011 LEZ142>149-151730- /O.CON.KCLE.SC.Y.0066.000000T0000Z-111215T2100Z/ /O.UPG.KCLE.GL.A.0006.111215T2100Z-111216T0900Z/ /O.NEW.KCLE.GL.W.0015.111215T2100Z-111216T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 418 AM EST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS WILL OF 15 TO 25 KNOTS MAY INCREASE TO 30 KNOTS JUST AHEAD OF A COLD FRONT TODAY. AS THE COLD FRONT PASSES WINDS WILL INCREASE TO 35 TO 40 KNOT GALES. THE STRONGEST WINDS WILL BE ON THE EASTERN HALF OF THE LAKE OVERNIGHT. * WAVES: WAVES OF 3 TO 5 FEET THIS MORNING WILL BUILD THROUGH THE DAY. THE HIGHEST WAVES WILL OCCUR OVERNIGHT WITH 5 TO 8 FOOT WAVES FOR THE WESTERN BASIN AND 10 TO 14 FOOT WAVES FOR THE EASTERN HALF OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-151730- /O.UPG.KCLE.GL.A.0006.111215T2100Z-111216T0900Z/ /O.NEW.KCLE.GL.W.0015.111215T2100Z-111216T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 418 AM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST WINDS WILL OF 15 TO 25 KNOTS MAY INCREASE TO 30 KNOTS JUST AHEAD OF A COLD FRONT TODAY. AS THE COLD FRONT PASSES WINDS WILL INCREASE TO 35 TO 40 KNOT GALES. THE STRONGEST WINDS WILL BE ON THE EASTERN HALF OF THE LAKE OVERNIGHT. * WAVES: WAVES OF 3 TO 6 FEET THIS MORNING WILL BUILD THROUGH THE DAY. THE HIGHEST WAVES WILL OCCUR OVERNIGHT WITH 5 TO 8 FOOT WAVES FOR THE WESTERN BASIN AND 10 TO 14 FOOT WAVES FOR THE EASTERN HALF OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
212 WHUS71 KCLE 151422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EST THU DEC 15 2011 LEZ142>149-152230- /O.CON.KCLE.SC.Y.0066.000000T0000Z-111215T2100Z/ /O.CON.KCLE.GL.W.0015.111215T2100Z-111216T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS WILL OF 15 TO 25 KNOTS MAY INCREASE TO 30 KNOTS JUST AHEAD OF A COLD FRONT TODAY. AS THE COLD FRONT PASSES WINDS WILL INCREASE TO 35 TO 40 KNOT GALES. THE STRONGEST WINDS WILL BE ON THE EASTERN HALF OF THE LAKE OVERNIGHT. * WAVES: WAVES OF 3 TO 5 FEET WILL BUILD THROUGH THE DAY. THE HIGHEST WAVES WILL OCCUR OVERNIGHT WITH 5 TO 8 FOOT WAVES. * WATER LEVELS: STRONG SOUTHWEST TO WEST WINDS LATE TODAY AND EARLY TONIGHT MAY PUSH WATER LEVELS IN THE WESTERN BASIN DOWN TO NEAR THE CRITICAL MARK FOR SAFE NAVIGATION SO STAY INFORMED FOR LATER UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-152230- /O.CON.KCLE.GL.W.0015.111215T2100Z-111216T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 922 AM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS WILL OF 15 TO 25 KNOTS MAY INCREASE TO 30 KNOTS JUST AHEAD OF A COLD FRONT TODAY. AS THE COLD FRONT PASSES WINDS WILL INCREASE TO 35 TO 40 KNOT GALES. THE STRONGEST WINDS WILL BE ON THE EASTERN HALF OF THE LAKE OVERNIGHT. * WAVES: WAVES OF 3 TO 6 FEET WILL BUILD THROUGH THE DAY. THE HIGHEST WAVES WILL OCCUR OVERNIGHT WITH 10 TO 14 FOOT WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
956 WHUS71 KCLE 152039 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EST THU DEC 15 2011 LEZ142>149-160445- /O.CAN.KCLE.SC.Y.0066.000000T0000Z-111215T2100Z/ /O.CON.KCLE.GL.W.0015.111215T2100Z-111216T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 PM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: WEST GALES TO 35 KNOTS WILL BEGIN TO DIMINISH LATE TONIGHT. * WAVES: WAVES WILL BUILD TO 6 TO 9 FEET TONIGHT THEN BEGIN TO SUBSIDE LATE TONIGHT. * WATER LEVELS: STRONG WEST WINDS THIS EVENING MAY PUSH WATER LEVELS IN THE WESTERN BASIN DOWN TO NEAR THE CRITICAL MARK FOR SAFE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-160445- /O.CON.KCLE.GL.W.0015.111215T2100Z-111216T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 339 PM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: WEST GALES TO 35 KNOTS WILL BEGIN TO DIMINISH LATE TONIGHT. * WAVES: WAVES WILL BUILD TO 10 TO 14 FEET TONIGHT THEN BEGIN TO SUBSIDE TOWARD THE END OF THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 3:25 PM EST, 51 minutes earlier.
Area forecast discussion, Dec 14, 3:25 PM EST, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 325 PM EST WED DEC 14 2011 .SYNOPSIS... A WARM FRONT WILL MOVE NORTH ACROSS THE REGION EARLY TONIGHT AS LOW PRESSURE MOVES FROM IOWA...ACROSS THE GREAT LAKES. THE LOW WILL MOVE TO QUEBEC THURSDAY DRAGGING A TRAILING COLD FRONT ACROSS THE AREA. HIGH PRESSURE WILL BUILD IN FOR FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... WARM FRONT LIFTING NORTH THROUGH THE REGION LATE THIS AFTERNOON AND EARLY THIS EVENING WITH ALL THE USUAL COMPLICATIONS. DEEP MOISTURE ACROSS THE AREA HOWEVER THE OVERRUNNING SURFACE IS SHIFTING NORTH AND THEREFORE THE PRECIP IS SHIFTING NORTH AS WELL AS EXPECTED. MOST OF THE PRECIP IS NOW OVER NERN OHIO AND NWRN PA WITH RADAR SHOWING ANOTHER AREA OF RAIN ACROSS NRN INDIANA. THIS IS MOVING ENE AND WILL LIKELY CLIP NWRN OHIO AND THE LAKE THROUGH THE EVENING. TEMPS OF COURSE ARE ALSO SHOWING THE FRONT IN THE AREA WITH READINGS NEAR 50 AT KFDY BUT REMAIN NEAR 40 ACROSS NWRN PA. OVERNIGHT RAIN WILL SPREAD BACK INTO THE AREA AHEAD OF AND ALONG THE COLD FRONT WITH THE BEST CHANCE OF RAIN LIKELY AFTER MIDNIGHT. COLD FRONT WILL MOVE THROUGH ON THURSDAY SO WITH 850MB JET REACHING 50 TO 60KTS IN WARM ADVECTION EXPECT VERY LITTLE TEMP FALL THIS EVENING WITH TEMPS LIKELY RISING TOWARDS MORNING. LIGHTNING SHOWING UP IN THE WARM AIR ACROSS WRN IL. AFTER 06Z CAPES RAMP UP TO BETWEEN 200 AND 300 J/KG FROM KCLE WEST. SPC ALSO SHOWS THUNDER POSSIBLE ACROSS MUCH OF THE AREA OVERNIGHT SO WILL HAVE A SLIGHT CHANCE WHERE POPS ARE CATEGORICAL. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... THURSDAY THE COLD FRONT WILL MOVE THROUGH. EXPECT HIGHS IN THE MORNING WEST TO EARLY AFTERNOON EAST WITH TEMPS STEADY -EAST /FALLING-WEST THROUGH THE REMAINDER OF THE DAY. PRECIP CHANCES WILL BEGIN HIGH BUT WILL DROP THROUGH THE AFTERNOON...ENDING THE DAY WITH NO POPS WEST AND CHANCE POPS EAST. THURSDAY NIGHT WILL HOLD ONTO CHANCE POPS ALONG THE SNOWBELT OF NERN OHIO AND NWRN PA. LOTS OF DRY AIR MOVING IN AND THE 850MB AIR IS REALLY NOT -THAT- COLD WITH -8C INDICATED OVER THE LAKE AS THE DRY AIR MOVES IN FRIDAY 12Z SO NOT EXPECTING MUCH. FRIDAY MODELS CONTINUE WITH VERY DRY AIR ACROSS THE AREA WILL BEGIN WITH LOW CHANCE POPS FOR THE SNOWBELT JUST BECAUSE THE LAKE COULD MANAGE TO SQUEEZE OUT A SNOW SHOWER BUT WILL QUICKLY TAPER TO FLURRIES BY LATE MORNING AND THROUGH THE AFTERNOON. EARLY FRIDAY NIGHT MODELS CONTINUE WITH VERY DRY AIR ACROSS THE AREA BUT RH BEGINS TO INCREASE THE SECOND HALF OF THE NIGHT AS WEAK SURFACE LOW PRESSURE AND A WEAK UPPER SHORT WAVE MOVE THROUGH THE GREAT LAKES. WILL CONTINUE DRY FOR THE NIGHT BY SATURDAY LOOKING MOIST ENOUGH FOR A FEW SNOW SHOWERS. WILL HAVE CHANCE POPS FOR THE AREA WITH HIGHEST CHANCE POPS ACROSS THE NORTHEAST LAKESHORE/SNOWBELT WITH 850MB TEMPS -8 TO -10C. THIS CONTINUES SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH TUESDAY/... SPLIT FLOW IN THE JET STREAM EARLY IN THE PERIOD EVOLVES WITH THE SOUTHERN STREAM LIFTING NORTH AND DOMINATING THE WEATHER IN THE REGION WHICH SHOULD KEEP TEMPERATURES CONTINUING TO RUN ABOVE NORMAL. THERE ARE DIFFERENCES IN PHASING OF THE NORTHERN AND SOUTHERN BRANCHES OF THE WESTERLIES AND HAVE USED THE ECMWF FOR THE MOST PART. ANOTHER MODERATELY HEAVY PRECIPITATION EVENT IS EXPECTED FOR TUESDAY WITH PERHAPS A MIX IN THE NORTHERN COUNTIES. ONLY A BRIEF OPPORTUNITY FOR LIGHT LAKE EFFECT SNOW MAY FOLLOW IN THE WAKE OF THE LOW PRESSURE ON WEDNESDAY WITH A BRIEF COOL DOWN. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... WARM FRONT HAS MOVED INTO THE AREA AND IS LOCATED FROM NEAR DFI TO FDY TO ZZV WITH AREAS OF RAIN SPREADING EAST OVER NORTHERN OHIO NEAR LAKE ERIE WHILE SATELLITE IMAGERY SHOWS SOME BREAKS IN THE CLOUDS OVER CENTRAL AND SOUTHERN OHIO. IFR TO MVFR CONDITIONS PREVAIL OVER NORTHERN OHIO. AS THE WARM FRONT LIFTS NORTH THIS AFTERNOON CONDITIONS WILL IMPROVE AS THE WARM SECTOR SPREADS INTO THE REGION. THE APPROACH OF A COLD FRONT AND ATTENDANT SHOWERS WILL LIKELY LOWER CIGS AND VSBY TO IFR OR MVFR CONDITIONS ESPECIALLY AFTER 06Z FROM WEST TO EAST. SOME SLOW IMPROVEMENT IN CONDITIONS IS EXPECTED THURSDAY AFTERNOON ALONG WITH BRISK WESTERLY WINDS. OUTLOOK...NON VFR POSSIBLE DOWNWIND OF THE LAKE FRIDAY AND AGAIN SAT NIGHT INTO SUN. NON VFR POSSIBLE ON MONDAY. && .MARINE... SOUTHERLY WINDS WILL INCREASE OVERNIGHT AS LOW PRESSURE TRACKS NORTHEAST OUT OF THE PLAINS INTO ONTARIO. WARM AIR AND STABLE CONDITIONS WILL LIMIT POTENTIAL FOR GALES UNTIL THIS SYSTEM PULLS A COLD FRONT THROUGH THE LAKES REGION ON THURSDAY EVENING/NIGHT. STRONGER WEST TO NORTHWEST WINDS TO 35 KNOTS WILL BE POSSIBLE BEHIND THE FRONT AND A GALE WATCH HAS BEEN ISSUED FOR THURSDAY NIGHT. WAVES ARE EXPECTED TO REMAIN HIGH...ESPECIALLY ACROSS EASTERN LAKE ERIE...EVEN AS WINDS START TO DECREASE THROUGH THE DAY ON FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...GALE WATCH LAKE ERIE THURSDAY NIGHT. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...REL AVIATION...REL MARINE...KEC
Hazardous weather outlook, Dec 14, 4:13 AM EST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 413 AM EST WED DEC 14 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-150915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 413 AM EST WED DEC 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WINDS WILL INCREASE TONIGHT INTO THURSDAY AND WINDS MAY GUST TO 35 TO 40 MPH AT TIMES. WINDS ON LAKE ERIE MAY APPROACH GALE CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL RAINFALL ON SATURATED SOILS WILL LEAD TO RISES ON AREA CREEKS AND RIVERS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 4:16 PM EST | Gale Watch | CLE | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.